# SDR IPXA2023101291585

- Difficulty date: September 18, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 33,563 hours, 22,235 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* FAULT: AFT CARGO PIT, FRAME STA 1240 RH SIDE HAS A DENT ON UPPER FLANGE BETWEEN STR 25R AND STR 26R VERIFIED JOB ACCOMPLISHED PER UPS EO/88263-REQ1 AND VTMAE EA 757-5360-27-A3383 REV-. JOB COMPLETE
